# SDR SWIA201436407

- Difficulty date: February 6, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR LE HAS TWO CHAFING MARKS.  C-CHECK REMOVED DAMAGE IN TWO PLACE ON RT MLG DOOR LE REPAIRED IAW SRM & REO.
